# SDR AALA202207292549

- Difficulty date: July 27, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N521UW
- Make and model: Airbus A300*
- Aircraft serial: 3944
- Aircraft time: 42,876 hours, 15,771 cycles
- System (JASC): 2720 · Rudder Control System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CLIMB AND CRUISE, TWICE THE AIRCRAFT HAD AN ABRUPT YAW TO THE LEFT AIRCRAFT  ON AUTOPILOT #1. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
